# SDR UPS02139927

- Difficulty date: November 18, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D310230101
- Part serial: 0499
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS-7 ESCAPE SLIDE FAILED TEST DURING PS-7 CHECK.  REMOVED AND REPLACED ESCAPE SLIDE PER A300 AMM 25-61-20.
